# SDR WX0A2022052074094

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 63,757 hours, 33,808 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT SIGNS HAVE BULBS BURNT OUT / REMOVED AND REPLACED ALL BURNT OUT BULBS IN EMERGENCY EXIT SIGNS IAW AMM 33-51-00"
